Pronađeno: 31-32 / 32 radova

Autori: Pejcev Aleksandar V

>> Prikaži sve rezultate

Naslov Error bounds for Gaussian quadrature formulae with Bernstein-Szego weights that are rational modifications of Chebyshev weight functions of the second kind (Article)
Autori Pejcev Aleksandar V  Spalevic Miodrag M 
Info IMA JOURNAL OF NUMERICAL ANALYSIS, (2012), vol. 32 br. 4, str. 1733-1754
Projekat Serbian Ministry of Education and Science [174002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Maximum of the modulus of kernels of Gaussian quadrature formulae for one class of Bernstein-Szego weight functions (Article)
Autori Spalevic Miodrag M  Pranic Miroslav S  Pejcev Aleksandar V 
Info APPLIED MATHEMATICS AND COMPUTATION, (2012), vol. 218 br. 9, str. 5746-5756
Projekat Serbian Ministry of Education and Science[174002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX